Toggle Main Menu Toggle Search

Open Access padlockePrints

Local bifurcations of a quasiperiodic orbit

Lookup NU author(s): Professor Soumitro Banerjee, Professor Damian Giaouris, Dr Petros Missailidis, Otman Imrayed


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We consider the local bifurcations that can occur in a quasiperiodic orbit in a three-dimensional map: (a) a torus doubling resulting in two disjoint loops, (b) a torus doubling resulting in a single closed curve with two loops, (c) the appearance of a third frequency, and (d) the birth of a stable torus and an unstable torus. We analyze these bifurcations in terms of the stability of the point at which the closed invariant curve intersects a "second Poincare section". We show that these bifurcations can be classified depending on where the eigenvalues of this fixed point cross the unit circle.

Publication metadata

Author(s): Banerjee S, Giaouris D, Missailidis P, Imrayed O

Publication type: Article

Publication status: Published

Journal: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering

Year: 2012

Volume: 22

Issue: 12

Print publication date: 01/12/2012

ISSN (print): 0218-1274

ISSN (electronic): 1793-6551

Publisher: World Scientific Publishing Co. Pte. Ltd.


DOI: 10.1142/S0218127412502896


Altmetrics provided by Altmetric